# SDR AALA20130617013

- Difficulty date: June 17, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY MOUNT AT STATION 160 & RIGHT BUTTLINES 43 & 51.  REPLACED GALLEY TIEDOWN FITTINGS IAW SRM 51-30-05.
